<  Back to the Polytechnique Montréal portal

On Numerical Stability Analysis of Double-Diffusive Convection in Confined Enclosures

M. Mamou, Patrick Vasseur and M. Hasnaoui

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27228/
Journal Title: Journal of Fluid Mechanics (vol. 433)
Publisher: Cambridge University Press
DOI: 10.1017/s0022112000003451
Official URL: https://doi.org/10.1017/s0022112000003451
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Mamou, M., Vasseur, P., & Hasnaoui, M. (2001). On Numerical Stability Analysis of Double-Diffusive Convection in Confined Enclosures. Journal of Fluid Mechanics, 433, 209-250. https://doi.org/10.1017/s0022112000003451

Statistics

Dimensions

Repository Staff Only

View Item View Item